| Model Number |
01.32.146DH |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 7 months from primary, the patient came in reporting pain due to a malpositioned cup and the cause is unknown.The surgeon revised the cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08-01-2024: lot: 2242555: (b)(4) items manufactured and released on 07-03-2023.Expiration date: 2028-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.